Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have sticky discharge from breast. Had abortion. Related?

Dear Doctor, I am experiencing something abnormal in myself.. I am 18 years old.. In September 2012, I had an abortion . It was successful and after that I felt relaxed and fine.. But now just some days back, I saw that some kind of a sticky liquid was coming out of my breast when pressed. I don t know why is it? I am feeling shy to tell anybody at home, i can just tell it to my partner. I feel no lumps in my breast just the liquid. Why is it so? Is it related to that abortion or anything else? My menstruation cycle is also fine and regular.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi there. I do not think that your nipple discharge is at related to your TOP last September. I do think though that you will need to have it looked at by a doctor. Nipple discharge like this just be ignored. Thanks and good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor